Skip to Content

After how many days paxil withdrawal starts, I am on it for 3 days?

Responses (3)

kmlvr9 4 May 2014

Im not sure what your question means. Do you mean you have been taking paxil for 3 days? What do you mean by withdrawal. Rephrase your question...

get out of it 4 May 2014

actually I am on paroxetine cr 12.5 for 3 days but my anxiety problems get worsen so now want to stop the medicine immediately. plz suggest me if I stop this medicine after 3 days whether it caused bad withdrawal symptoms or not.

kmlvr9 4 May 2014

I wouldn't stop the medicine immediately. You need to wean off the medication slowly. Talk to your dr. about the anxiety you are having while taking this medication. He will know if the side effect of increased anxiety is normal. If he doesn't think its normal, he will definitely take you off Paxil.

LaurieShay 4 May 2014

Not unusual for anxiety to increase some from side effects of the medicine. This will subside over the next week and you'll gradually feel better over the next few weeks. If the side effects become too bothersome contact the doctor.

endlessPred 5 May 2014

Talk to your doctor. This is normal to feel that way and the doc may have some suggestions that will work just for you. But never, ever quit these drugs cold turkey. You feel bad now? You will feel far worse stopping. Call the doctor today.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions